×

zbMATH — the first resource for mathematics

Singular localization and intertwining functors for reductive Lie algebras in prime characteristic. (English) Zbl 1125.17006
In the previous paper [Ann. Math. (2) 167, No. 3, 945–991 (2008; Zbl 1220.17009)] the authors observed that, on the level of derived categories, representations of the Lie algebra of a semisimple algebraic group over a field of finite characteristic with a given (generalized) regular central character can be identified with coherent sheaves on the formal neighborhood of the corresponding (generalized) Springer fiber. In the present paper the authors treat singular central characters.
The basic step is the Beilinson-Bernstein localization of modules with a fixed (generalized) central character \(\lambda\) as sheaves on the partial flag variety corresponding to the singularity of \(\lambda\). These sheaves are modules over a sheaf of algebras which is a version of twisted crystalline differential operators. The authors discuss translation functors and intertwining functors. The latter generate an action of the affine braid group on the derived category of modules with a regular (generalized) central character, which intertwines different localization functors. The authors also describe the standard duality on Lie algebra modules in terms of \(\mathcal D\)-modules and coherent sheaves.

MSC:
17B50 Modular Lie (super)algebras
16E20 Grothendieck groups, \(K\)-theory, etc.
18F99 Categories in geometry and topology
PDF BibTeX XML Cite
Full Text: DOI Euclid
References:
[1] A. Beilinson and A. Bernstein, Localisation de \(g\)-modules , C. R. Acad. Sci. Paris Sér. I Math., 292 (1981), 15–18. · Zbl 0476.14019
[2] A. Beilinson and A. Bernstein, A generalization of Casselman’s submodule theorem , Representation theory of reductive groups (Park City, Utah, 1982), 35–52, Progr. Math. 40 , Birkhäuser, Boston (1983). · Zbl 0526.22013
[3] A. Beilinson and V. Ginzburg, Wall-crossing functors and \( D\)-modules , Represent. Theory, 3 (1999), 1–31. · Zbl 0910.05068
[4] R. Bezrukavnikov, Noncommutative counterparts of the Springer resolution , Proceeding of the International Congress of Mathematicians, Madrid, Spain, 2006, vol. 2, 1119–1144. · Zbl 1135.17011
[5] R. Bezrukavnikov and A. Braverman, Geometric Langlands correspondence for \(D\)-modules in prime characteristic: the \(GL(n)\) case , Quartely J. Pure Appl. Math., · Zbl 1206.14030
[6] R. Bezrukavnikov, I. Mirković and D. Rumynin, Localization of modules for a semisimple Lie algebra in prime characteristic , with an appendix by S. Riche, preprint math.RT/0205144, to appear in Ann. Math. · Zbl 1220.17009
[7] A. Bondal and M. Kapranov, Representable functors, Serre functors, and mutations , Izv. Ak. Nauk, 53 (1989), 1183–1205; translation in Math. USSR-Izv., 35 (1990), 519–541. · Zbl 0703.14011
[8] A. Borel et. al., Algebraic \(D\)-modules, Perspectives in Mathematics, 2, Academic Press, Boston (1987). · Zbl 0642.32001
[9] T. Bridgeland, A. King and M. Reid, The McKay correspondence as an equivalence of derived categories , J. Amer. Math. Soc., 14 (2001, no. 3), 535–554 (preprint version Mukai implies McKay available as math.AG/9908027 at xxx.lanl.gov). JSTOR: · Zbl 0966.14028
[10] M. Brion and S. Kumar, Frobenius splitting methods in geometry and representation theory, Progress Math. 231 , Birkhäuser, Boston (2005). · Zbl 1072.14066
[11] B. Broer, Normality of some nilpotent varieties and cohomology of line bundles on the cotangent bundle of the flag variety , Lie Theory and Geometry, Progress Math. 123 , 1–19, Birkhäuser, Boston (1994). · Zbl 0855.22015
[12] K. Brown and K. Goodearl, Homological aspects of Noetherian PI Hopf algebras of irreducible modules and maximal dimension , J. Algebra, 198 (1997), 240–265. · Zbl 0892.16022
[13] K. Brown and I. Gordon, The ramification of centres: Lie algebras in positive characteristic and quantized enveloping algebras , Math. Z., 238 (2001), 733–779. · Zbl 1037.17011
[14] N. Chriss and V. Ginzburg, Representation theory and complex geometry, Birkhäuser, Boston (1997). · Zbl 0879.22001
[17] M. Demazure, Invariants symétriques entiers des groupes de Weyl et torsion , Invent. Math., 21 (1973), 287–301. · Zbl 0269.22010
[19] Y. Hashimoto, M. Kaneda and D. Rumynin, On localization of \(\barD\)-modules , Representations of Algebraic Groups, Quantum Groups, and Lie Algebras, Contemp. Math. 413 , 43–62, AMS, Providence (2006). · Zbl 1121.14041
[22] J. Jantzen, Representations of Lie algebras in prime characteristic , Representation theories and algebraic geometry, Proceedings NATO ASI (Montreal, 1997), 185–235, Kluwer, Dordrecht (1998). · Zbl 0974.17022
[25] V. Kac and B. Weisfeiler, Coadjoint action of a semisimple algebraic group and the center of the enveloping algebra in characteristic \(p\) , Indag. Math., 38 (1976), 136–151. · Zbl 0324.17001
[27] G. Lusztig, Bases in equivariant \(K\)-theory , Represent. Theory, 2 (1998), 298–369. Bases in equivariant \(K\)-theory II , Represent. Theory, 3 (1999), 281–353. · Zbl 0901.20034
[30] G. Lusztig, Hecke algebras and Jantzen’s generic decomposition patterns , Adv. in Math., 37 (1980), 121–164. · Zbl 0448.20039
[31] D. Miličić, Localization and Representation Theory of Reductive Lie Groups , available at http://www.math.utah.edu/ milicic.
[32] J. S. Milne, Etale cohomology, Princeton Math. Series 33 , Princeton U. Press (1980). · Zbl 0433.14012
[33] I. Mirković and D. Rumynin, Centers of reduced enveloping algebras , Math. Z., 231 (1999), 123–132. · Zbl 0932.17020
[34] A. Ogus and V. Vologodsky, Nonabelian Hodge theory in characteristic \(p\) , preprint math.AG/0507476. · Zbl 1140.14007
[35] M. Reid, McKay correspondence , preprint alg-geom/9702016.
[36] A. Skorobogatov, Torsors and rational points, Cambridge U. Press, Cambridge (2001). · Zbl 0972.14015
[37] F. Veldkamp, The center of the universal enveloping algebra of a Lie algebra in characteristic \(p\) , Ann. Sci. École Norm. Sup. (4), 5 (1972), 217–240. · Zbl 0242.17009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.